Sur une propriété des séries entières

F. Leja

Mathematische Annalen (1931)

  • Volume: 104, page 143-149
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Leja, F.. "Sur une propriété des séries entières." Mathematische Annalen 104 (1931): 143-149. <>.

author = {Leja, F.},
journal = {Mathematische Annalen},
pages = {143-149},
title = {Sur une propriété des séries entières},
url = {},
volume = {104},
year = {1931},

AU - Leja, F.
TI - Sur une propriété des séries entières
JO - Mathematische Annalen
PY - 1931
VL - 104
SP - 143
EP - 149
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.